# SDR IPXA2019060762919

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LH WING FIXED L/E SKIN HAS CRACKED FORMER 21 INCHES OTBD OF SLAT TRACK #16REMOVED, FABRICATED AND INSTALLED LH WING FIXED L/E SKIN FORMER PER DWG#ANB2920 AND MD-11 SRM 51-31-01 AND MD-11 SRM 51-35-01
